MathSciNet Relay Station
MathSciNet bibliographic data
MR2726100 37C85 (37C75 37D30 37J40)
Damjanović, Danijela; Katok, Anatole Local rigidity of partially hyperbolic actions I. KAM method and $\Bbb Z^k$ actions on the torus. Ann. of Math. (2) 172 (2010), no. 3, 1805–1858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement